# SDR DALA12006390965

- Difficulty date: September 1, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 59,264 hours, 43,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 1 IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A CONNECTOR IN THE SEAT WIRE HARNESS TO BE THE CAUSE OF THE FAULT.  SYSTEM WAS REPAIRED AND THE FUNCTIONAL CHECK WAS NORMAL.
